Advertisement

Computing Versal Deformations of Singularities with Hauser’s Algorithm

  • Jan Stevens
Part of the Bolyai Society Mathematical Studies book series (BSMS, volume 23)

Abstract

Hauser’s algorithm provides an alternative approach to the computation of versal deformations, not based on step by step extending infinitesimal deformations. We use this method to compute nontrivial examples.

Keywords

Simplicial Complex Base Space Standard Basis Computer Algebra System Hyperelliptic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Alonso, María Emilia, Mora, Teo and Raimondo, Mario, A computational model for algebraic power series, J. Pure Appl. Algebra, 77 (1992), 1–38.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    Altmann, Klaus and Christophersen, Jan Arthur, Cotangent cohomology of Stanley-Reisner rings, Manuscripta Math., 115 (2004), 361–378.CrossRefzbMATHMathSciNetGoogle Scholar
  3. [3]
    Arndt, Jürgen, Verselle Deformationen zyklischer Quotientensingularitäten, PhD thesis, Hamburg. 1988.Google Scholar
  4. [4]
    Behnke, Kurt and Christophersen, Jan Arthur, Hypersurface sections and obstructions (rational surface singularities), Compositio Math., 77 (1991), 233–268.zbMATHMathSciNetGoogle Scholar
  5. [5]
    Drewes, R., Infinitesimal Deformationen von Kegeln über transkanonisch eingebettenten hyperelliptischen Kurven, Abh. Math. Sem. Univ. Hamburg, 59 (1989), 269–280.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    Eisenbud, David, Transcanonical embeddings of hyperelliptic curves, J. Pure Appl. Algebra, 19 (1980), 77–83.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    Galligo, André, Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier, 29(2) (1979), 107–184.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    Greuel, G.-M., Pfister, G. and Schönemann, H., Singular 3.0. A Computer Algebra System for Polynomial Computations, Centre for Computer Algebra, University of Kaiserslautern, 2005. http://www.singular.uni-kl.de.Google Scholar
  9. [9]
    Hironaka, Heisuke, Stratification and flatness, in: Real and complex singularities, pp. 199–265. Sijthoff and Noordhoff, Alphen aan den Rijn, 1977.Google Scholar
  10. [10]
    Hauser, Herwig, Sur la construction de la déformation semi-universelle d’une singularité isolée, PhD thesis, Paris Orsay, 1980.Google Scholar
  11. [11]
    Hauser, Herwig, An algorithm of construction of the semiuniversal deformation of an isolated singularity, in: Singularities, Part 1 (Arcata, Calif., 1981), pp. 567–573, Proc. Sympos. Pure Math. 40. Amer. Math. Soc., Providence, R.I., 1983.Google Scholar
  12. [12]
    Hauser, Herwig, La construction de la déformation semi-universelle d’un germe de variété analytique complexe, Ann. Sci. École Norm. Sup., 18 (1985), 1–56.zbMATHMathSciNetGoogle Scholar
  13. [13]
    de Jong, Theo and van Straten, Duco, On the base space of a semi-universal deformation of rational quadruple points, Ann. of Math., 134 (1991), 653–678.CrossRefzbMATHMathSciNetGoogle Scholar
  14. [14]
    Pinkham, Henry C., Deformations of algebraic varieties with G m action, Astérisque, No. 20. Société Mathématique de France, Paris, 1974.Google Scholar
  15. [15]
    Schaps, Malka, Déformations non singulières de courbes gauches, in: Singularités à Cargèse, pp. 121–128. Astérisque, Nos. 7 et 8. Soc. Math. France, Paris, 1973.Google Scholar
  16. [16]
    Stanley, Richard P., Combinatorics and commutative algebra, Second edition. Progress in Mathematics 41. Birkhuser Boston, Inc., Boston, MA, 1996.zbMATHGoogle Scholar
  17. [17]
    Stevens, J., The versal deformation of universal curve singularities, Abh. Math. Sem. Univ. Hamburg, 63 (1993), 197–213.CrossRefzbMATHMathSciNetGoogle Scholar
  18. [18]
    Stevens, Jan, Semistable K3-surfaces with icosahedral symmetry, Enseign. Math., 48 (2002), 91–126.zbMATHMathSciNetGoogle Scholar
  19. [19]
    Stevens, Jan, Deformations of singularities, Lecture Notes in Mathematics. 1811. Springer-Verlag, Berlin, 2003.CrossRefzbMATHGoogle Scholar
  20. [20]
    Teissier, Bernard, The hunting of invariants in the geometry of discriminants, in: Real and complex singularities, pp. 565–678. Sijthoff and Noordhoff, Alphen aan den Rijn, 1977.Google Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag 2013

Authors and Affiliations

  • Jan Stevens
    • 1
  1. 1.Matematiska VetenskaperGöteborgs universitetGöteborgSweden

Personalised recommendations